# SDR USAA20110620SB106

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Closed
- Location: Aft Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PVD - THE AFT ENTRY DOOR CAUTION LIGHT ILLUMINATED AT 110 KNOTS ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  FIRE TRUCKS WERE CALLED AS PRECAUTION FOR HOT BRAKES.  MAINTENANCE FOUND THE LEFT AFT ENTRY DOOR HANDLE NOT CLOSED.  CLOSED HANDLE AND LIGHT EXTINGUISHED.  OPERATED DOOR SEVERAL TIMES AND LIGHT OPERATED NORMALLY.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION PER AMM 05-51-07-212-001.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
